Galois properties of linear differential equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 3, pp. 459-475.
@article{AFST_2004_6_13_3_459_0,
     author = {Van der Put, Marius},
     title = {Galois properties of linear differential equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {459--475},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 13},
     number = {3},
     year = {2004},
     zbl = {1094.34061},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2004_6_13_3_459_0/}
}
Van der Put, Marius. Galois properties of linear differential equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 3, pp. 459-475. http://www.numdam.org/item/AFST_2004_6_13_3_459_0/

[C] Clark (D.). - A note on the p-adic convergence of solutions of linear differential equations, Proc. Amer. Math. Soc. 17, p. 262-269 (1966). | MR 186895 | Zbl 0147.31101

[H-P] Hendriks ( P.A. ) , Van Der Put (M.). - Galois action on solutions of a differential equation, J. Symbolic Computation 19, p. 559-576 (1995). | MR 1370622 | Zbl 0855.12006

[H] Van Hoeij ( M. ). - Factorization of Linear Differential Operators , Ph.D. thesis, University of Nijmegen ( 1996).

[Ho-P] Van Hoeij ( M. ), Van Der Put (M.). - Descent for differential modules and skew fields, preprint December 2002, available on the homepage of M. van Hoeij.

[P80] Van Der Put ( M.). - Meromorphic differential equations over valued fields, Proceedings A 83 (3), September 1980. Also published as Indagationes Mathematicae, 42 (1980). | MR 587058 | Zbl 0445.12013

[P] VAN DER Put ( M.). - Skew differential fields, preprint University of Groningen (2002). | MR 2069218

[P-S] VAN DER Put ( M.), Singer (M.F.). - Galois Theory of Linear Differential Equations, Grundlehren der Mathematik 328, Springer-Verlag (2003). | MR 1960772 | Zbl 1036.12008

[S] Serre (J.-P. ). - Corps locaux, Hermann, Paris (1968). | MR 354618

[Si] Singer (M.F. ). - Solving homogeneous linear differential equations in terms of Second Order Linear Differential Equations, Amer. J. of Math., 107, p. 663-696 (1985). | MR 789659 | Zbl 0564.12022

[So] Sommeling ( R. ). - Characteristic classes for irregular singularities, Ph.D. thesis, University of Nijmegen (1993).